# SDR SIMA20170804003

- Difficulty date: August 4, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,016 hours, 38,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER CENTER SILL CORRODED.  REPAIRED SERVICE DOOR CUTOUT LOWER CENTER SILL IAW SRM 53-21-02, AND 51-20-03
